As I've said before, I have a similar reaction. My acne returns when I eat things that would spike the blood sugar. Maybe it's because a spike in blood sugar can cause an increase in the alpha reductase enzyme. @Yar has some theories about a liver enzyme that may be a link between diet and hairloss (I can't remember the exact name, may have been hsbg or shgb). Even when on bicalutamide (75mg a day) and finasteride with estrogen injections I would only get results when I ate healthily and in limited amounts. I encourage you to try fasting for 24 hours and see how you feel, although it can be hard to resist the temptation to eat.Before HRT, when I ate some types of sweets, within a few minutes I started itching on my face and pimples in the itchy areas. The reaction of the skin to sweets was immediate, so I avoided many types of sweets so as not to suffer from itching and acne.
I recently bought a Twix bar on purpose, which always gave me this reaction. And nothing. No skin reaction. Although the reaction was even to Bicalutamide, like acne
I can draw the following conclusions and assumptions:
1) Some sweets are somehow capable of causing AR activation in the shortest possible time (a couple of minutes)
2) Bicalutamide does not completely block receptors, although it does to some extent and improves acne. For example, he reduced the area of my acne: before Bicalutamide, it was everywhere, even on the chin, under the eyebrows and under the nose. But only the forehead and cheeks remained on bicalutamide.
Bicalutamide reduces the activity of the sebaceous glands better than Isotretinoin, but it cope with acne worse. This suggests that isotretinoin affects acne in a different way.